{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,3,29]],"date-time":"2022-03-29T04:10:17Z","timestamp":1648527017247},"reference-count":13,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2014,10,1]],"date-time":"2014-10-01T00:00:00Z","timestamp":1412121600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":["elsevier.es","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Revista Colombiana de Psiquiatr\u00eda"],"published-print":{"date-parts":[[2014,10]]},"DOI":"10.1016\/j.rcp.2014.09.003","type":"journal-article","created":{"date-parts":[[2014,10,24]],"date-time":"2014-10-24T03:01:45Z","timestamp":1414119705000},"page":"225-228","update-policy":"http:\/\/dx.doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":3,"title":["S\u00edndrome de hipersensibilidad a los anticonvulsivos: reporte de un caso"],"prefix":"10.1016","volume":"43","author":[{"given":"Felipe","family":"Valderrama Escudero","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Laura Elisa","family":"Montoya Gonz\u00e1lez","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.rcp.2014.09.003_bib0005","doi-asserted-by":"crossref","first-page":"273","DOI":"10.1016\/j.neuint.2004.10.007","article-title":"Bipolar disorder: an update: review","volume":"46","author":"Barkur","year":"2005","journal-title":"Neurochemistry Int."},{"key":"10.1016\/j.rcp.2014.09.003_bib0010","first-page":"359","article-title":"Bipolar disorder","author":"M\u00fcller-Oerlinghausen","year":"2002","journal-title":"Lancet."},{"key":"10.1016\/j.rcp.2014.09.003_bib0015","doi-asserted-by":"crossref","first-page":"539","DOI":"10.1517\/17425250902911455","article-title":"A review of valproate in psychiatric practice","volume":"5","author":"Haddad","year":"2009","journal-title":"Exp Opin Drug Metab Toxicol."},{"key":"10.1016\/j.rcp.2014.09.003_bib0020","doi-asserted-by":"crossref","first-page":"693","DOI":"10.1016\/j.jaad.2013.01.032","article-title":"DRESS syndrome capsule summary","volume":"68","author":"Husain","year":"2013","journal-title":"J Am Acad Dermatol."},{"issue":"3","key":"10.1016\/j.rcp.2014.09.003_bib0025","first-page":"330","article-title":"S\u00edndrome de DRESS","volume":"51","author":"Muci\u00f1o-Bermejo","year":"2013","journal-title":"Rev Med Inst Mex Seguro Soc"},{"key":"10.1016\/j.rcp.2014.09.003_bib0030","doi-asserted-by":"crossref","first-page":"435","DOI":"10.1590\/S0365-05962012000300013","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS)\/drug-induced hypersensitivity syndrome (DIHS): a review of current concepts","volume":"87","author":"Criado","year":"2012","journal-title":"A Bras Dermatol."},{"issue":"6","key":"10.1016\/j.rcp.2014.09.003_bib0035","doi-asserted-by":"crossref","first-page":"1171","DOI":"10.1067\/mai.2000.110922","article-title":"Evidence for a role for IL-5 and eotaxin in activating and recruiting eosinophils in drug-induced cutaneous eruptions","volume":"106","author":"Yawalkar","year":"2000","journal-title":"Journal of allergy and clinical immunology"},{"key":"10.1016\/j.rcp.2014.09.003_bib0040","doi-asserted-by":"crossref","first-page":"316","DOI":"10.1067\/S0190-9622(03)00748-5","article-title":"Fatal sodium valproate-induced hypersensitivity syndrome with lichenoid dermatitis and fulminant hepatitis","volume":"49","author":"Huang","year":"2003","journal-title":"J Am Acad Dermatol."},{"key":"10.1016\/j.rcp.2014.09.003_bib0045","doi-asserted-by":"crossref","first-page":"489","DOI":"10.2165\/00002018-199921060-00005","article-title":"Anticonvulsant hyper-sensitivity syndrome: incidence, prevention and management","volume":"21","author":"Knowles","year":"2009","journal-title":"Drug Saf."},{"key":"10.1016\/j.rcp.2014.09.003_bib0050","doi-asserted-by":"crossref","first-page":"250","DOI":"10.1016\/S1085-5629(96)80038-1","article-title":"Drug-induced pseudolymphoma and drug hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS)","volume":"15","author":"Bocquet","year":"1996","journal-title":"Semin Cutan Med Surg."},{"issue":"3","key":"10.1016\/j.rcp.2014.09.003_bib0055","first-page":"330","article-title":"S\u00edndrome de DRESS","volume":"51","author":"Muci\u00f1o-Bermejo","year":"2013","journal-title":"Rev Med Inst Mex Seguro Soc"},{"key":"10.1016\/j.rcp.2014.09.003_bib0060","doi-asserted-by":"crossref","first-page":"571","DOI":"10.1517\/14740338.4.3.571","article-title":"Anticonvulsant hypersensitivity syndrome: a review","volume":"4","author":"Gogtay","year":"2005","journal-title":"Expert Opin Drug Saf."},{"key":"10.1016\/j.rcp.2014.09.003_bib0065","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"156","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol."}],"container-title":["Revista Colombiana de Psiquiatr\u00eda"],"original-title":[],"language":"es","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0034745014000857?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0034745014000857?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,9,28]],"date-time":"2018-09-28T04:20:40Z","timestamp":1538108440000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0034745014000857"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,10]]},"references-count":13,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2014,10]]}},"alternative-id":["S0034745014000857"],"URL":"https:\/\/doi.org\/10.1016\/j.rcp.2014.09.003","relation":{},"ISSN":["0034-7450"],"issn-type":[{"value":"0034-7450","type":"print"}],"subject":[],"published":{"date-parts":[[2014,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"S\u00edndrome de hipersensibilidad a los anticonvulsivos: reporte de un caso","name":"articletitle","label":"Article Title"},{"value":"Revista Colombiana de Psiquiatr\u00eda","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.rcp.2014.09.003","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2014 Asociaci\u00f3n Colombiana de Psiquiatr\u00eda. Published by Elsevier Spain S.L. All rights reserved.","name":"copyright","label":"Copyright"}]}}